Alert archive / California / Flash Flood Warnings in 2007
Flash Flood Warning 9, NWS Hanford, CA
NWS Hanford, CA issued this flash flood warning at Oct 29, 2007, 7:40 PM PDT for Kern County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2007, 7:40 PM PDT (02:40 UTC)
- Expired
- Oct 29, 2007, 9:45 PM PDT
- In force
- 2 hr
- Issued by
- NWS Hanford, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Kern County, CA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 2.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS56 KHNX 300243 FFWHNX CAC029-300445- /O.NEW.KHNX.FF.W.0009.071030T0240Z-071030T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 740 PM PDT MON OCT 29 2007 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL KERN COUNTY IN CENTRAL CALIFORNIA... * UNTIL 945 PM PDT * AT 736 PM PDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING FROM EARLIER THUNDERSTORMS OVER THE WARNED AREA. STATE HIGHWAY 202...4 MILES WEST OF TEHACHAPI...WAS REPORTED FLOODED WITH FLOWING WATER AND DEBRIS. HIGHWAY OFFICIALS ARE ON THE SCENE TO ACCESS THE SITUATION. MOTORISTS SHOULD AVOID THIS AREA IF POSSIBLE. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TEHACHAPI ANY ADDITIONAL RAIN OVER THE NEXT 2 HOURS WILL BE LIGHT. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3522 11859 3522 11837 3504 11837 3504 11859 TIME...MOT...LOC 0240Z 180DEG 0KT 3513 11848 $$ JMB
1 follow-up statement
000 WGUS76 KHNX 300444 FFSHNX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 942 PM PDT MON OCT 29 2007 CAC029-300452- /O.EXP.KHNX.FF.W.0009.000000T0000Z-071030T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KERN CA- 942 PM PDT MON OCT 29 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM PDT FOR CENTRAL KERN COUNTY... THE THUNDERSTORMS THAT PRODUCED THE FLASH FLOODING HAVE MOVED EAST OF THE TEHACHAPI AREA. LAT...LON 3522 11859 3522 11837 3504 11837 3504 11859 TIME...MOT...LOC 0442Z 180DEG 0KT 3492 11848 $$ SANGER WWW.WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 2:56 PM PDT, 4 hours 44 minutes earlier.
Area forecast discussion, Oct 29, 2:56 PM PDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
256 PM PDT MON OCT 29 2007
COORECTED TIME FOR SEVERE THUNDERSTORM WARNING
.DISCUSSION...
KHNX RADAR SHOWING THUNDERSTORMS DEVELOPING OVER THE NORTHEASTERN
QUADRANT OF THE HANFORD WARNING/FORECAST AREA. A FEW STORMS HAVE
EXCEEDED 60 DBZ...WITH VILS OVER 30. A SEVERE THUNDERSTORM WARNING
WAS ISSUED ON THESE STORMS AT 2016Z...BUT HAVE NOT RECEIVED ANY
REPORTS OF LARGE HAIL AT THIS TIME.
THE UPPER-LEVEL LOW CONTINUES TO LIFT NORTHEAST TOWARD THE
COAST...AND SHOWERS AND ISOLATED THUNDERSTORMS HAVE DEVELOPED ALONG
THE CENTRAL CALIFORNIA COAST. AS THE LOW CONTINUES MOVING...THESE
SHOWERS AND THUNDERSTORMS WILL SWING OVER THE COASTAL RANGE AND INTO
THE CENTRAL CALIFORNIA INTERIOR. HAVE GONE WITH SCATTERED
THUNDERSTORMS OVER THE SOUTHERN SIERRA NEVADA THIS EVENING...AND
ISOLATED THUNDERSTORMS ELSEWHERE ACROSS THE HANFORD WARNING/FORECAST
AREA.
A SHORT-WAVE TROUGH IS FORECAST TO DROP OUT OF THE GULF OF ALASKA
TUESDAY...KEEPING A SLIGHT CHANCE OF SHOWERS OVER THE SOUTHERN
SIERRA NEVADA. AS THE TROUGH AXIS MOVES ACROSS THE NORTHERN HALF OF
THE REGION TUESDAY EVENING...COULD SEE A FEW THUNDERSTORMS SPREAD
INTO THE FOOTHILLS...SO HAVE ADDED 20 PERCENT POPS TO THE FOOTHILLS.
BEHIND THIS SHORT-WAVE TROUGH...AN UPPER-LEVEL RIDGE BUILDS OVER THE
EASTERN PACIFIC AND INTO CALIFORNIA THROUGH THE WEEKEND. THIS WILL
KEEP A DRY PATTERN OVER THE HANFORD WARNING/FORECAST AREA WEDNESDAY
THROUGH MONDAY.
NOTE...DAYLIGHT SAVINGS TIME ENDS AT 0200 PDT /0900Z OR 0100 PST/
SUNDAY MORNING NOVEMBER 4TH.
&&
.AVIATION...
AREAS OF MVFR WITH LOCAL IFR VISIBILITIES AND CEILING THE PRECIP
AND CLOUDS WILL PREVAIL OVER THE HIGHER ELEVATIONS UNTIL 05Z
TUESDAY. OVER THE CENTRAL CAL VALLEY AND KERN DESERTS...VFR WITH
OCCASIONAL MVFR CONDITIONS WILL PREVAIL AS BRIEF RAIN SHOWERS AND
ISOLATED THUNDERSTORMS DEVELOP DURING THE LATE AFTERNOON AND EARLY
EVENING. CONDITIONS WILL CLEAR OVERNIGHT WITH AREAS OF FOG IN THE
VALLEY AND STRATUS ALONG THE FOOTHILLS DEVELOPING BY EARLY TUESDAY
MORNING.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SANGER/MOLINA
WEATHER.GOV/HANFORDHazardous weather outlook, Oct 29, 5:37 AM PDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 537 AM PDT MON OCT 29 2007 CAZ089>095-098-099-301245- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 537 AM PDT MON OCT 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CALIFORNIA INTERIOR .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WILL DEVELOP ACROSS THE SAN JOAQUIN VALLEY... THE ADJACENT SOUTHERN SIERRA NEVADA FOOTHILLS...AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING. DANGEROUS CLOUD TO GROUND LIGHTNING...SMALL HAIL AND LOCALLY GUSTY WINDS ARE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. BINGHAM WEATHER.GOV/HANFORD
In the hours before
Local storm report, Oct 29, 6:42 PM PDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
642 PM PDT MON OCT 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM FLASH FLOOD 6 NNW FRESNO 36.86N 119.83W
10/29/2007 MADERA CA LAW ENFORCEMENT
VEHICLE STUCK IN FLOODWATERS AT HIGHWAY 99 AND SHAW. TREE
DOWN IN SLOW LANE.
&&
STACHELSKILocal storm report, Oct 29, 6:52 PM PDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
652 PM PDT MON OCT 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLOOD SELMA 36.57N 119.61W
10/29/2007 FRESNO CA TRAINED SPOTTER
OFF RAMP AT SECOND AVENUE AND HIGHWAY 99 FLOODED.
NEBRASKA AVENUE FLOODED NEAR THE MOUNTAIN VIEW SCHOOL.
&&
STACHELSKILocal storm report, Oct 29, 7:01 PM PDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
701 PM PDT MON OCT 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL TEHACHAPI 35.13N 118.44W
10/29/2007 E0.50 INCH KERN CA TRAINED SPOTTER
HAIL UP TO DIME SIZE REPORTED.
&&
STACHELSKILocal storm report, Oct 29, 7:15 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
715 PM PDT MON OCT 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL FISH CAMP 37.48N 119.64W
10/29/2007 E0.25 INCH MARIPOSA CA TRAINED SPOTTER
0306 PM HAIL YOSEMITE SOUTH ENTRANCE 37.51N 119.63W
10/29/2007 E0.25 INCH MARIPOSA CA PARK/FOREST SRVC
0500 PM HAIL TAFT 35.14N 119.46W
10/29/2007 E0.50 INCH KERN CA BROADCAST MEDIA
ALOT ON THE GROUND.
0500 PM HAIL BAKERSFIELD 35.36N 119.00W
10/29/2007 E0.25 INCH KERN CA BROADCAST MEDIA
IN SOUTHWEST BAKERSFIELD.
0522 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA TRAINED SPOTTER
0529 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA NEWSPAPER
NEWSPAPER REPORTER HAD HAIL AT LEAST PENNY SIZE IN
DIAMETER.
0535 PM HAIL 2 S LIVINGSTON 37.36N 120.72W
10/29/2007 E0.25 INCH MERCED CA TRAINED SPOTTER
0538 PM HEAVY RAIN MENDOTA 36.76N 120.38W
10/29/2007 M1.42 INCH FRESNO CA MESONET
1.42 INCHES OF RAIN MEASURED AT THE MENDOTA ALERT GAUGE.
0541 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT HIGHWAY 41 NEAR MOUNT WHITNEY AVENUE.
0544 PM FLASH FLOOD KERMAN 36.72N 120.06W
10/29/2007 FRESNO CA STORM CHASER
STREET FLOODING IN KERMAN.
0544 PM HAIL KERMAN 36.72N 120.06W
10/29/2007 E0.75 INCH FRESNO CA STORM CHASER
0549 PM HAIL HANFORD 36.33N 119.65W
10/29/2007 M0.50 INCH KINGS CA NWS EMPLOYEE
AT 16TH AND A HALF AND EXCELSIOR.
0549 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT GRANGEVILLE AND HIGHWAY 41.
0555 PM TSTM WND DMG FRESNO 36.78N 119.79W
10/29/2007 FRESNO CA TRAINED SPOTTER
TREES DOWN ON THE WEST SIDE OF FRESNO.
0555 PM HAIL FRESNO 36.78N 119.79W
10/29/2007 M0.75 INCH FRESNO CA TRAINED SPOTTER
WEST SIDE OF FRESNO.
0603 PM HAIL W SELMA 36.57N 119.61W
10/29/2007 E1.00 INCH FRESNO CA NWS EMPLOYEE
AT MOUNT WHITNEY AND PEACH.
0608 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E1.00 INCH FRESNO CA TRAINED SPOTTER
NEAR NORTHWEST FRESNO.
0618 PM HAIL 5 W FRESNO 36.78N 119.88W
10/29/2007 U0.25 INCH FRESNO CA TRAINED SPOTTER
HAIL OF UNKNOWN SIZE. SWATH 6 MILES WIDE FROM KERMAN TO
THE WEST SIDE OF FRESNO.
0618 PM FLASH FLOOD 5 NNW FRESNO 36.85N 119.83W
10/29/2007 FRESNO CA LAW ENFORCEMENT
MOTORIST REPORTED FLOODING ON HIGHWAY 99 AT ASHLAN
AVENUE.
0621 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E0.25 INCH FRESNO CA STORM CHASER
ALSO 0.30 INCHES OF RAIN.
0632 PM FLASH FLOOD 6 NNW FRESNO 36.86N 119.83W
10/29/2007 MADERA CA LAW ENFORCEMENT
VEHICLE STUCK IN FLOODWATERS AT HIGHWAY 99 AND SHAW. TREE
DOWN IN SLOW LANE.
0632 PM HAIL 2 N SELMA 36.60N 119.61W
10/29/2007 E0.88 INCH FRESNO CA NWS EMPLOYEE
REPORTED BY OFF DUTY NWS EMPLOYEE AND MANNING AND
MENDOCINO.
0650 PM FLOOD SELMA 36.57N 119.61W
10/29/2007 FRESNO CA TRAINED SPOTTER
OFF RAMP AT SECOND AVENUE AND HIGHWAY 99 FLOODED.
NEBRASKA AVENUE FLOODED NEAR THE MOUNTAIN VIEW SCHOOL.
0653 PM HAIL TEHACHAPI 35.13N 118.44W
10/29/2007 E0.50 INCH KERN CA TRAINED SPOTTER
HAIL UP TO DIME SIZE REPORTED.
0706 PM TSTM WND DMG PORTERVILLE 36.06N 119.03W
10/29/2007 TULARE CA LAW ENFORCEMENT
POWERLINES AND TREES DOWN.
0706 PM TSTM WND DMG FRESNO 36.78N 119.79W
10/29/2007 FRESNO CA LAW ENFORCEMENT
TREE DOWN ON GETTYSBURG AVENUE AT VAN NESS BLVD.
0708 PM BLIZZARD VISALIA 36.33N 119.32W
10/29/2007 TULARE CA LAW ENFORCEMENT
POWERLINES AND TREES DOWN ON ROADS.
&&
SEVERE WEATHER REPORTS SO FAR FROM TODAYS SEVERE WEATHER EVENT.
STACHELSKILocal storm report, Oct 29, 7:38 PM PDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
738 PM PDT MON OCT 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL FISH CAMP 37.48N 119.64W
10/29/2007 E0.25 INCH MARIPOSA CA TRAINED SPOTTER
0306 PM HAIL YOSEMITE SOUTH ENTRANCE 37.51N 119.63W
10/29/2007 E0.25 INCH MARIPOSA CA PARK/FOREST SRVC
0500 PM HAIL BAKERSFIELD 35.36N 119.00W
10/29/2007 E0.25 INCH KERN CA BROADCAST MEDIA
IN SOUTHWEST BAKERSFIELD.
0500 PM HAIL TAFT 35.14N 119.46W
10/29/2007 E0.50 INCH KERN CA BROADCAST MEDIA
ALOT ON THE GROUND.
0522 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA TRAINED SPOTTER
0529 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA NEWSPAPER
NEWSPAPER REPORTER HAD HAIL AT LEAST PENNY SIZE IN
DIAMETER.
0535 PM HAIL 2 S LIVINGSTON 37.36N 120.72W
10/29/2007 E0.25 INCH MERCED CA TRAINED SPOTTER
0538 PM HEAVY RAIN MENDOTA 36.76N 120.38W
10/29/2007 M1.42 INCH FRESNO CA MESONET
1.42 INCHES OF RAIN MEASURED AT THE MENDOTA ALERT GAUGE.
0541 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT HIGHWAY 41 NEAR MOUNT WHITNEY AVENUE.
0544 PM HAIL KERMAN 36.72N 120.06W
10/29/2007 E0.75 INCH FRESNO CA STORM CHASER
0544 PM FLASH FLOOD KERMAN 36.72N 120.06W
10/29/2007 FRESNO CA STORM CHASER
STREET FLOODING IN KERMAN.
0549 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT GRANGEVILLE AND HIGHWAY 41.
0549 PM HAIL HANFORD 36.33N 119.65W
10/29/2007 M0.50 INCH KINGS CA NWS EMPLOYEE
AT 16TH AND A HALF AND EXCELSIOR.
0555 PM HAIL FRESNO 36.78N 119.79W
10/29/2007 M0.75 INCH FRESNO CA TRAINED SPOTTER
WEST SIDE OF FRESNO.
0555 PM TSTM WND DMG FRESNO 36.78N 119.79W
10/29/2007 FRESNO CA TRAINED SPOTTER
TREES DOWN ON THE WEST SIDE OF FRESNO.
0603 PM HAIL W SELMA 36.57N 119.61W
10/29/2007 E1.00 INCH FRESNO CA NWS EMPLOYEE
AT MOUNT WHITNEY AND PEACH.
0608 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E1.00 INCH FRESNO CA TRAINED SPOTTER
NEAR NORTHWEST FRESNO.
0618 PM FLASH FLOOD 5 NNW FRESNO 36.85N 119.83W
10/29/2007 FRESNO CA LAW ENFORCEMENT
MOTORIST REPORTED FLOODING ON HIGHWAY 99 AT ASHLAN
AVENUE.
0618 PM HAIL 5 W FRESNO 36.78N 119.88W
10/29/2007 U0.25 INCH FRESNO CA TRAINED SPOTTER
HAIL OF UNKNOWN SIZE. SWATH 6 MILES WIDE FROM KERMAN TO
THE WEST SIDE OF FRESNO.
0621 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E0.25 INCH FRESNO CA STORM CHASER
ALSO 0.30 INCHES OF RAIN.
0632 PM FLASH FLOOD 6 NNW FRESNO 36.86N 119.83W
10/29/2007 MADERA CA LAW ENFORCEMENT
VEHICLE STUCK IN FLOODWATERS AT HIGHWAY 99 AND SHAW. TREE
DOWN IN SLOW LANE.
0632 PM HAIL 2 N SELMA 36.60N 119.61W
10/29/2007 E0.88 INCH FRESNO CA NWS EMPLOYEE
REPORTED BY OFF DUTY NWS EMPLOYEE AND MANNING AND
MENDOCINO.
0650 PM FLOOD SELMA 36.57N 119.61W
10/29/2007 FRESNO CA TRAINED SPOTTER
OFF RAMP AT SECOND AVENUE AND HIGHWAY 99 FLOODED.
NEBRASKA AVENUE FLOODED NEAR THE MOUNTAIN VIEW SCHOOL.
0653 PM HAIL TEHACHAPI 35.13N 118.44W
10/29/2007 E0.50 INCH KERN CA TRAINED SPOTTER
HAIL UP TO DIME SIZE REPORTED.
0706 PM TSTM WND DMG FRESNO 36.78N 119.79W
10/29/2007 FRESNO CA LAW ENFORCEMENT
TREE DOWN ON GETTYSBURG AVENUE AT VAN NESS BLVD.
0706 PM TSTM WND DMG PORTERVILLE 36.06N 119.03W
10/29/2007 TULARE CA LAW ENFORCEMENT
POWERLINES AND TREES DOWN.
0708 PM BLIZZARD VISALIA 36.33N 119.32W
10/29/2007 TULARE CA LAW ENFORCEMENT
POWERLINES AND TREES DOWN ON ROADS.
&&
SEVERE WEATHER REPORTS SO FAR FROM TODAYS SEVERE WEATHER EVENT.
STACHELSKILocal storm report, Oct 29, 7:39 PM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
739 PM PDT MON OCT 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL FISH CAMP 37.48N 119.64W
10/29/2007 E0.25 INCH MARIPOSA CA TRAINED SPOTTER
0306 PM HAIL YOSEMITE SOUTH ENTRANCE 37.51N 119.63W
10/29/2007 E0.25 INCH MARIPOSA CA PARK/FOREST SRVC
0500 PM HAIL TAFT 35.14N 119.46W
10/29/2007 E0.50 INCH KERN CA BROADCAST MEDIA
ALOT ON THE GROUND.
0500 PM HAIL BAKERSFIELD 35.36N 119.00W
10/29/2007 E0.25 INCH KERN CA BROADCAST MEDIA
IN SOUTHWEST BAKERSFIELD.
0522 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA TRAINED SPOTTER
0529 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA NEWSPAPER
NEWSPAPER REPORTER HAD HAIL AT LEAST PENNY SIZE IN
DIAMETER.
0535 PM HAIL 2 S LIVINGSTON 37.36N 120.72W
10/29/2007 E0.25 INCH MERCED CA TRAINED SPOTTER
0538 PM HEAVY RAIN MENDOTA 36.76N 120.38W
10/29/2007 M1.42 INCH FRESNO CA MESONET
1.42 INCHES OF RAIN MEASURED AT THE MENDOTA ALERT GAUGE.
0541 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT HIGHWAY 41 NEAR MOUNT WHITNEY AVENUE.
0544 PM FLASH FLOOD KERMAN 36.72N 120.06W
10/29/2007 FRESNO CA STORM CHASER
STREET FLOODING IN KERMAN.
0544 PM HAIL KERMAN 36.72N 120.06W
10/29/2007 E0.75 INCH FRESNO CA STORM CHASER
0549 PM HAIL HANFORD 36.33N 119.65W
10/29/2007 M0.50 INCH KINGS CA NWS EMPLOYEE
AT 16TH AND A HALF AND EXCELSIOR.
0549 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT GRANGEVILLE AND HIGHWAY 41.
0555 PM TSTM WND DMG FRESNO 36.78N 119.79W
10/29/2007 FRESNO CA TRAINED SPOTTER
TREES DOWN ON THE WEST SIDE OF FRESNO.
0555 PM HAIL FRESNO 36.78N 119.79W
10/29/2007 M0.75 INCH FRESNO CA TRAINED SPOTTER
WEST SIDE OF FRESNO.
0603 PM HAIL W SELMA 36.57N 119.61W
10/29/2007 E1.00 INCH FRESNO CA NWS EMPLOYEE
AT MOUNT WHITNEY AND PEACH.
0608 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E1.00 INCH FRESNO CA TRAINED SPOTTER
NEAR NORTHWEST FRESNO.
0618 PM HAIL 5 W FRESNO 36.78N 119.88W
10/29/2007 U0.25 INCH FRESNO CA TRAINED SPOTTER
HAIL OF UNKNOWN SIZE. SWATH 6 MILES WIDE FROM KERMAN TO
THE WEST SIDE OF FRESNO.
0618 PM FLASH FLOOD 5 NNW FRESNO 36.85N 119.83W
10/29/2007 FRESNO CA LAW ENFORCEMENT
MOTORIST REPORTED FLOODING ON HIGHWAY 99 AT ASHLAN
AVENUE.
0621 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E0.25 INCH FRESNO CA STORM CHASER
ALSO 0.30 INCHES OF RAIN.
0632 PM HAIL 2 N SELMA 36.60N 119.61W
10/29/2007 E0.88 INCH FRESNO CA NWS EMPLOYEE
REPORTED BY OFF DUTY NWS EMPLOYEE AND MANNING AND
MENDOCINO.
0632 PM FLASH FLOOD 6 NNW FRESNO 36.86N 119.83W
10/29/2007 MADERA CA LAW ENFORCEMENT
VEHICLE STUCK IN FLOODWATERS AT HIGHWAY 99 AND SHAW. TREE
DOWN IN SLOW LANE.
0650 PM FLOOD SELMA 36.57N 119.61W
10/29/2007 FRESNO CA TRAINED SPOTTER
OFF RAMP AT SECOND AVENUE AND HIGHWAY 99 FLOODED.
NEBRASKA AVENUE FLOODED NEAR THE MOUNTAIN VIEW SCHOOL.
0653 PM HAIL TEHACHAPI 35.13N 118.44W
10/29/2007 E0.50 INCH KERN CA TRAINED SPOTTER
HAIL UP TO DIME SIZE REPORTED.
0700 PM FLASH FLOOD 4 W TEHACHAPI 35.13N 118.51W
10/29/2007 KERN CA TRAINED SPOTTER
DEBRIS ON ROADWAY. ROAD FLOODED.
0706 PM TSTM WND DMG PORTERVILLE 36.06N 119.03W
10/29/2007 TULARE CA LAW ENFORCEMENT
POWERLINES AND TREES DOWN.
0706 PM TSTM WND DMG FRESNO 36.78N 119.79W
10/29/2007 FRESNO CA LAW ENFORCEMENT
TREE DOWN ON GETTYSBURG AVENUE AT VAN NESS BLVD.
0708 PM BLIZZARD VISALIA 36.33N 119.32W
10/29/2007 TULARE CA LAW ENFORCEMENT
POWERLINES AND TREES DOWN ON ROADS.
&&
SEVERE WEATHER REPORTS SO FAR FROM TODAYS SEVERE WEATHER EVENT.
STACHELSKIThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 5:02 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Madera | 43 min |
| Oct 29, 5:14 PM PDT | Severe Thunderstorm Warning | HNX | Fresno | 46 min |
| Oct 29, 5:22 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Kings, Tulare | 38 min |
| Oct 29, 5:29 PM PDT | Severe Thunderstorm Warning | HNX | Kern | 34 min |
| Oct 29, 5:38 PM PDT | Severe Thunderstorm Warning | HNX | Kern, Kings, Tulare | 52 min |
| Oct 29, 5:56 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Madera | 49 min |
| Oct 29, 5:57 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Kings, Tulare | 48 min |
| Oct 29, 6:33 PM PDT | Severe Thunderstorm Warning | HNX | Kings, Tulare | 42 min |
| Oct 29, 6:38 PM PDT | Severe Thunderstorm Warning | HNX | Fresno | 52 min |
| Oct 29, 6:41 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Madera | 49 min |
| Oct 29, 6:56 PM PDT | Severe Thunderstorm Warning | HNX | Tulare | 49 min |
| Oct 29, 7:12 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Madera, Mariposa, Merced, Tulare, Tuolumne | 63 min |
Nearby
Flash Flood Warnings in California, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.